Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On quantization of the Semenov-Tian-Shansky Poisson bracket on simple algebraic groups

Author: A. Mudrov
Original publication: Algebra i Analiz, tom 18 (2006), nomer 5.
Journal: St. Petersburg Math. J. 18 (2007), 797-808
MSC (2000): Primary 53Dxx; Secondary 20Gxx
Published electronically: August 10, 2007
MathSciNet review: 2301044
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a simple complex factorizable Poisson algebraic group. Let $ \mathcal U_\hbar(\mathfrak{g})$ be the corresponding quantum group. We study the $ \mathcal U_\hbar(\mathfrak{g})$-equivariant quantization $ \mathcal C_\hbar[G]$ of the affine coordinate ring $ \mathcal C[G]$ along the Semenov-Tian-Shansky bracket. For a simply connected group $ G$, we give an elementary proof for the analog of the Kostant-Richardson theorem stating that $ \mathcal C_\hbar[G]$ is a free module over its center.

References [Enhancements On Off] (What's this?)

  • [B] P. Baumann, Another proof of Joseph and Letzter's separation of variables theorem for quantum groups, Transform. Groups 5 (2000), 3-20. MR 1745708 (2000m:17014)
  • [BD] A. A. Belavin and V. G. Drinfeld, Triangle equations and simple Lie algebras, Classic Reviews in Mathematics and Mathematical Physics, Vol. 1, Harwood Acad. Publ., Amsterdam, 1998. MR 1697007 (2000f:17012)
  • [PS] P. N. Pyatov and P. A. Saponov, Characteristic relations for quantum matrices, J. Phys. A 28 (1995), 4415-4421. MR 1351938 (97b:81051)
  • [Dr1] V. Drinfel'd, Quantum groups, Proceedings of the International Congress of Mathematicians, Vols. 1, 2 (Berkeley, CA, 1986) (A. V. Gleason, ed.), Amer. Math. Soc., Providence, RI, 1987, pp. 798-820. MR 0934283 (89f:17017)
  • [Dr2] -, On almost cocommutative Hopf algebras, Algebra i Analiz 1 (1989), no. 2, 30-46; English transl., Leningrad Math. J. 1 (1990), no. 2, 321-342. MR 1025154 (91b:16046)
  • [Dr3] -, Quasi-Hopf algebras, Algebra i Analiz 1 (1989), no. 6, 114-148; English transl., Leningrad Math. J. 1 (1990), no. 6, 1419-1457. MR 1047964 (91b:17016)
  • [DM] J. Donin and A. Mudrov, Reflection equation, twist, and equivariant quantization, Israel J. Math. 136 (2003), 11-28. MR 1998103 (2004g:16046)
  • [EK] P. Etingof and D. Kazhdan, Quantization of Lie bialgebras. I, Selecta Math. (N.S.) 2 (1996), no. 1, 1-41. MR 1403351 (97f:17014)
  • [F] G. Fiore, Quantum groups $ SO_q(N)$, $ Sp_q(n)$ have q-determinants, too, J. Phys. A 27 (1994), 3795-3802. MR 1282588 (95e:81094)
  • [FRT] N. Yu. Reshetikhin, L. A. Takhtadzhyan, and L. D. Faddeev, Quantization of Lie groups and Lie algebras, Algebra i Analiz 1 (1989), no. 1, 178-206; English transl., Leningrad Math. J. 1 (1990), no. 1, 193-226. MR 1015339 (90j:17039)
  • [GH] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience, New York, 1978. MR 0507725 (80b:14001)
  • [I] A. Isaev, Quantum groups and Yang-Baxter equation, Preprint MPIM2004-132.
  • [Jac] N. Jacobson, Basic algebra. II, W. H. Freeman and Co., New York, 1989. MR 1009787 (90m:00007)
  • [K] B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 0158024 (28:1252)
  • [KSkl] P. P. Kulish and E. K. Sklyanin, Algebraic structures related to reflection equations, J. Phys. A 25 (1992), 5963-5975. MR 1193836 (93k:17032)
  • [M] A. Mudrov, Quantum conjugacy classes of simple matrix groups, math.QA/0412538; Comm. Math. Phys. 272 (2007), 635-660.
  • [R] R. Richardson, An application of the Serre conjecture to semisimple algebraic groups, Algebra, Carbondale 1980 (Proc. Conf., Southern Illinois Univ., Carbondale, IL, 1980), Lecture Notes in Math., vol. 848, Springer, Berlin-New York, 1981, pp. 141-151. MR 0613181 (83j:20047)
  • [RS] N. Reshetikhin and M. Semenov-Tian-Shansky, Quantum $ R$-matrices and factorization problems, J. Geom. Phys. 5 (1988), 533-550. MR 1075721 (92g:17019)
  • [St] R. Steinberg, Regular elements of semisimple algebraic groups, Inst. Hautes Études Sci. Publ. Math. No. 25 (1965), 49-80. MR 0180554 (31:4788)
  • [STS] M. Semenov-Tian-Shansky, Poisson-Lie groups, quantum duality principle, and the quantum double, Mathematical Aspects of Conformal and Topological Field Theories and Quantum Groups (South Hadley, MA, 1992), Contemp. Math., vol. 175, Amer. Math. Soc., Providence, RI, 1994, pp. 219-248. MR 1302020 (95h:58011)
  • [T] L. A. Takhtajan, Introduction to quantum groups, Quantum Groups (Clausthal, 1989), Lecture Notes in Phys., vol. 370, Springer, Berlin, 1990, pp. 3-28. MR 1201822 (93h:17045)
  • [VO] È. B. Vinberg and A. L. Onishchik, A seminar on Lie groups and algebraic groups, ``Nauka'', Moscow, 1988, 344 pp.; English transl., Lie groups and algebraic groups, Springer Ser. in Soviet Math., Springer-Verlag, Berlin, 1990. MR 1090326 (92i:22014); MR 1064110 (91g:22001)
  • [We] H. Weyl, The classical groups. Their invariants and representations, Princeton Univ. Press, Princeton, NJ, 1939. MR 0000255 (1:42c)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 53Dxx, 20Gxx

Retrieve articles in all journals with MSC (2000): 53Dxx, 20Gxx

Additional Information

A. Mudrov
Affiliation: Department of Mathematics, University of York, YO10 5DD, United Kingdom
Address at time of publication: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: Poisson Lie manifolds, quantum groups, equivariant quantization
Received by editor(s): April 22, 2006
Published electronically: August 10, 2007
Additional Notes: This research is partially supported by the Emmy Noether Research Institute for Mathematics, the Minerva Foundation of Germany, the Excellency Center “Group Theoretic Methods in the Study of Algebraic Varieties” of the Israel Science Foundation, the CRDF grant RUM1-2622-ST-04, and by the RFBR grant no. 03-01-00593
Dedicated: Dedicated to the memory of Joseph Donin
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society